Topology of Kähler Ricci solitons

Ovidiu Munteanu, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the issue of connectedness at infinity of gradient Kähler Ricci solitons. For shrinking Kähler Ricci solitons, we show they must be connected at infinity. We also show the same holds true for expanding Kähler Ricci solitons with proper potential functions. As a separate issue, we obtain a sharp pointwise lower bound for the weight function of any smooth metric measure space, in terms of a lower bound of the associated Bakry - Émery curvature.

Original languageEnglish (US)
Pages (from-to)109-128
Number of pages20
JournalJournal of Differential Geometry
Volume100
Issue number1
DOIs
StatePublished - May 1 2015

Fingerprint Dive into the research topics of 'Topology of Kähler Ricci solitons'. Together they form a unique fingerprint.

Cite this